# SDR TWAA9805904

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CRACK INDICATIONS IN 10 FASTENER HOLES IN BEAVER TAIL, TOP OF LEFT WING.  CRACKS WERE INDICATED WITH HIGH FREQ EDDY CURRENT.  REMOVED BEAVER TAIL DOUBLER AND INSTALLED NEW BEAVER TAIL DOUBLER PER SRM 51-01, AND STANDARD PRACTICES.  (M)
